# SDR CALA2013121693715

- Difficulty date: December 13, 2013
- Submitted: December 16, 2013
- Operation: Air carrier
- Aircraft: N839UA
- Make and model: Airbus A319-131
- Aircraft serial: 1507
- Aircraft time: 43,360 hours, 17,733 cycles
- Engine: Iae V2522A5
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Screw
- Condition: Loose
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCREW ON OUTSIDE OF NR 2 ENG PYLON STICKING OUT.  PROBABLY SAME SCREW AS YESTERDAY. SECURED STICKING OUT FASTENER.  COULD NOT ASCERTAIN CONDITION OF THIS FASTENER YESTERDAY.
